# SDR 9600542712

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Erp Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

NR 3 EPR INDICATION WAS LIMITED TO 1.4 ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPAIRED A LOSE CONNECTOR FOUND ON THE E-6 CARD FILE IN THE E AND E COMPARTMENT.  SUBSEQUENT OPERATIONAL CHECKS WERE SATISFACTORY.
